Dynamics of biholomorphic self-maps on bounded symmetric domains

Files in This Item:
File Description SizeFormat 
pmell2dynamics.pdf147.69 kBAdobe PDFDownload
Title: Dynamics of biholomorphic self-maps on bounded symmetric domains
Authors: Mellon, Pauline
Permanent link: http://hdl.handle.net/10197/9323
Date: 2015
Abstract: Let g be a fixed-point free biholomorphic self-map of a bounded symmetric domain B. It is known that the sequence of iterates (gn) may not always converge locally uniformly on B even, for example, if B is an infinite dimensional Hilbert ball. However, g=ga∘T, for a linear isometry T, a=g(0) and a transvection ga, and we show that it is possible to determine the dynamics of ga. We prove that the sequence of iterates (gna) converges locally uniformly on B if, and only if, a is regular, in which case, the limit is a holomorphic map of B onto a boundary component (surprisingly though, generally not the boundary component of a∥a∥). We prove (gna) converges to a constant for all non-zero a if, and only if, B is a complex Hilbert ball. The results are new even in finite dimensions where every element is regular.
Type of material: Journal Article
Publisher: Royal Danish Library
Journal: Mathematica Scandinavica
Volume: 117
Start page: 203
End page: 216
Keywords: Complex Hilbert spacesComplex Banach spacesRegular elements
DOI: 10.7146/math.scand.a-22867
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Oct 12, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.